Number of the records: 1  

On incompressible limits for the Navier-Stokes system on unbounded domains under slip boundary conditions

  1. 1.
    Donatelli, D., Feireisl, E., Novotný, A. On incompressible limits for the Navier-Stokes system on unbounded domains under slip boundary conditions. Discrete and Continuous Dynamical Systems-Series B. 2010, 13(4), 783-798. ISSN 1531-3492. E-ISSN 1553-524X. Available: doi: 10.3934/dcdsb.2010.13.783.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.